Orbit growth for algebraic flip systems

MILES, Richard (2015). Orbit growth for algebraic flip systems. Ergodic Theory and Dynamical Systems, 35 (8), 2613-2631.

Miles-OrbitGrowthforAlgebraicFlipSystems(AM).pdf - Accepted Version
All rights reserved.

Download (365kB) | Preview
Official URL: https://www.cambridge.org/core/journals/ergodic-th...
Link to published version:: https://doi.org/10.1017/etds.2014.38
Related URLs:
    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.1017/etds.2014.38
    Page Range: 2613-2631
    Depositing User: Richard Miles
    Date Deposited: 10 Jan 2018 16:37
    Last Modified: 18 Mar 2021 15:30
    URI: https://shura.shu.ac.uk/id/eprint/17218

    Actions (login required)

    View Item View Item


    Downloads per month over past year

    View more statistics